MAUDE Adverse Event Report: ASCENSIA DIABETES CARE US INC. CONTOUR NEXT ONE; BLOOD GLUCOSE METER

ASCENSIA DIABETES CARE US INC. CONTOUR NEXT ONE; BLOOD GLUCOSE METER
Model Number 7824
Medical Device Problem Code Missing Test Results (3267)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the covid-19 pandemic, the investigation for this event will be delayed.We will however, send the follow-up report as soon as our laboratory services are able to return to normal.The patient/family was the initial reporter, so personal information was not entered.No information was captured as the customer's weight was not provided.This event is related to mdr # 1810909-2020-00201.
 
Event or Problem Description
The customer reported that one of her blood glucose readings was not being stored in the memory of the contour next one meter.There was no allegation of an adverse event.The customer was advised to return the device for evaluation.Replacement meter and test strips were sent to the customer.
 
Additional Manufacturer Narrative
The customer did not return the suspected contour next one meter for evaluation.Therefore, a device history record was reviewed for the suspected meter and no manufacturing anomalies were found.
 
Additional Manufacturer Narrative
The customer returned the suspected contour next one meter for evaluation.No test strips were returned.Therefore, the in-house contour next test strips were used for testing.The returned meter was tested with the in-house test strips and in-house contour next control solution, which gave a satisfactory performance.The returned meter was then tested with the in-house test strips and in-house breeze2 control solution to simulate blood, which gave a satisfactory performance.The returned meter was also tested with the in-house test strips using a blood sample, which gave a satisfactory performance.All blood glucose readings obtained during in-house testing were properly stored in the meter's memory.
 
Additional Manufacturer Narrative
The customer did not return the device for evaluation.Therefore, the in-house contour next one meter was tested with the in-house contour next test strips, which gave a satisfactory performance.All blood glucose readings obtained during in-house testing were properly stored in the meter's memory.

Brand Name
CONTOUR NEXT ONE
Common Device Name
BLOOD GLUCOSE METER
Manufacturer (Section D)
ASCENSIA DIABETES CARE US INC.
100 summit lake drive
valhalla, ny
MDR Report Key9977161
Report Number1810909-2020-00202
Device Sequence Number2248143
Product Code NBW
UDI-Device Identifier00301937824012
UDI-Public00301937824012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K160682
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number7824
Device Catalogue Number7824
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2020
Initial Date Received by Manufacturer 03/25/2020
Supplement Date Received by Manufacturer07/17/2020
08/27/2020
10/08/2020
Initial Report FDA Received Date04/20/2020
Supplement Report FDA Received Date07/17/2020
09/01/2020
10/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age59 YR